Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jul 26, 2013, 5:09 PM MDT for Doña Ana County, Luna County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2013, 5:09 PM MDT (23:09 UTC)
- Expired
- Jul 26, 2013, 6:00 PM MDT
- In force
- 51 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
Counties Doña Ana County, NM, Luna County, NM
The radar
The El Paso radar (KEPZ), 47 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1245 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
928 WUUS54 KEPZ 262309 SVREPZ NMC013-029-270000- /O.NEW.KEPZ.SV.W.0113.130726T2309Z-130727T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 509 PM MDT FRI JUL 26 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO... SOUTHEASTERN LUNA COUNTY IN SOUTHWEST NEW MEXICO... * UNTIL 600 PM MDT * AT 501 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 28 MILES EAST OF COLUMBUS... MOVING WEST AT 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN LUNA AND SOUTHWESTERN DONA ANA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH... HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. && LAT...LON 3195 10736 3195 10695 3178 10695 3178 10736 TIME...MOT...LOC 2309Z 281DEG 6KT 3184 10715 $$ PARK
1 follow-up statement
759 WWUS54 KEPZ 262353 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 553 PM MDT FRI JUL 26 2013 NMC013-029-270004- /O.EXP.KEPZ.SV.W.0113.000000T0000Z-130727T0000Z/ LUNA NM-DONA ANA NM- 553 PM MDT FRI JUL 26 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DONA ANA AND SOUTHEASTERN LUNA COUNTIES WILL EXPIRE AT 600 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3195 10736 3195 10695 3178 10695 3178 10736 TIME...MOT...LOC 2354Z 281DEG 6KT 3183 10706 $$ PARK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:47 PM MDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 26, 12:47 PM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1247 PM MDT FRI JUL 26 2013 .SYNOPSIS... A COLD FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS WHILE MOIST UNSTABLE AIR FLOW INTO THE REGION. THIS WEATHER PATTERN WILL BRING GOOD CHANCES OF THUNDERSTORMS TO THE BORDERLAND THROUGH SATURDAY WITH HEAVY RAINS AND FLOODING POSSIBLE OVER A FEW LOCATIONS. DRIER AIR WILL FLOW INTO THE AREA EARLY NEXT WEEK RESULTING IN FEWER STORMS OVER THE AREA. && .DISCUSSION... ACTIVE WEATHER SITUATION NOW DEVELOPING. MORNING SOUNDING INDICATES AIR MASS VERY CONDUCIVE FOR DEEP CONVECTION WITH CAPE ALMOST 3000 J/KG WHILE PRECIPITABLE WATER WAS EXTREMELY HIGH AT 1.6 INCHES. AIR MASS ALSO SHOWING DEEP MOISTURE THROUGH 500 MB WITH WIND PROFILE FAVORABLE FOR SLOW MOVING AND/OR BACK BUILDING CELLS AS LOW LEVEL SPEEDS EXCEED THOSE AT MID/UPPER LEVELS. K INDEX OF 40 ALSO CONSISTENT WITH HEAVY RAIN POTENTIAL. WEAK COLD FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN PORTIONS OF THE CWA TODAY WITH CONVERGENCE ALONG THE BOUNDARY FORCING UPDRAFTS. STORMS ALSO ALREADY DEVELOPING OVER THE HIGHER MOUNTAINS EARLY THIS AFTERNOON AND DROPPING HEAVY RAINS. EXPECT ACTIVITY TO CONTINUE INTO THIS EVENING AS SURFACE HEATING ALONE WILL INITIATE STORMS DUE TO A LACK OF CONVECTIVE INHIBITION. SUBSEQUENT OUTFLOWS WILL FURTHER GENERATE STORMS THIS AFTERNOON/TONIGHT. THUS FLASH FLOOD WATCH WILL BE CONTINUED. HIGH AMOUNTS OF INSTABILITY/STRONG UPDRAFTS MAY ALSO SUPPORT HAIL FORMATION FOR ISOLATED STORMS WHILE DCAPE VALUES INDICATE NEAR SEVERE DOWNBURST POTENTIAL. ON SATURDAY LOW LEVEL SOUTH TO SOUTHEAST WINDS WILL SUSTAIN LOW LEVEL MOISTURE INFLOW WITH SURFACE DEWPOINTS AROUND 60 CONTRIBUTING TO VERY HIGH 1.5 INCH PRECIPITABLE WATER. LOW LEVEL MOISTURE AND HEATING WILL ALSO KEEP AIR MASS UNSTABLE WITH CAPES AROUND 1000 J/KG. WEAK SURFACE TROUGH ASSOCIATED WITH REMNANTS OF FRONT WILL ALSO INDUCE LOW LEVEL MOISTURE CONVERGENCE. THUS EXPECT AT LEAST SCATTERED CONVECTION WITH HEAVY RAINS ON SATURDAY. SUNDAY AND MONDAY UPPER HIGH BUILDS OVER THE REGION WHILE LEE SURFACE TROUGH FORMS TO THE EAST. THIS WILL RESULT IN LOW LEVEL WINDS BECOMING MORE WESTERLY WITH ADVECTION OF DRIER AIR AT LOW LEVELS UNDER WARMING ALOFT. THUS AIR MASS BECOMES MORE STABLE RESULTING IN A DECREASE IN STORM COVERAGE EARLY NEXT WEEK ALONG WITH WARMER TEMPERATURES. WINDS BECOME MORE EASTERLY WEDNESDAY WITH ASSOCIATED INCREASE IN MOISTURE CAUSING HIGHER STORM THREAT LATER PERIODS. && .AVIATION...VALID 27/00Z-28/00Z. P6SM SCT060-080 SCT-BKN120-150 THRU PD WITH SCT 1-3SM +TSRA BKN030-040CB THRU 06Z AND AGAIN AFT 16Z. WINDS BECOMING E TO SE THRU 06Z AT TERMINALS GENERALLY UNDER 10KTS EXCEPT GUSTS TO 45KTS POSSIBLE NEAR TSMS. && .FIRE WEATHER... A WEAK BACK DOOR COLD FRONT IS CURRENTLY MOVING THROUGH THE REGION AND WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH AT LEAST SATURDAY WITH A LITTLE DECREASE IN COVERAGE FOR SUNDAY. MAIN THREAT WITH STORMS WILL BE HEAVY RAIN AND FLASH FLOODING AS SLOW STORM MOVEMENT IN A VERY MOIST ENVIRONMENT WILL LEAD TO LOCALIZED AREAS SEEING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME. WARMER AND DRIER CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER RIDGE BECOMES ESTABLISHED OVER AREA. THERE WILL CONTINUE TO BE A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE HIGHER TERRAIN EACH AFTERNOON THOUGH. TEMPERATURES OVER THE LOWLANDS WILL BE WARMING BACK INTO THE MID TO UPPER 90S WITH HUMIDITY VALUES FALLING INTO THE 15 TO 25 PERCENT RANGE. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 89 73 92 74 / 50 40 40 40 20 SIERRA BLANCA 68 84 67 87 68 / 40 40 40 40 30 LAS CRUCES 70 87 69 91 70 / 50 40 40 40 20 ALAMOGORDO 70 88 69 91 70 / 50 40 40 40 20 CLOUDCROFT 50 67 50 70 51 / 50 40 40 40 30 TRUTH OR CONSEQUENCES 68 86 68 92 69 / 50 40 40 40 20 SILVER CITY 62 80 61 84 61 / 50 50 50 30 20 DEMING 69 88 68 93 69 / 50 40 40 40 20 LORDSBURG 69 88 68 93 68 / 60 50 50 30 20 WEST EL PASO METRO 73 88 72 91 73 / 50 40 40 40 20 DELL CITY 70 89 69 91 70 / 40 30 30 30 20 FORT HANCOCK 72 88 71 92 72 / 40 40 40 40 30 LOMA LINDA 67 83 66 86 67 / 50 40 40 40 20 FABENS 73 88 72 92 73 / 50 40 40 40 20 SANTA TERESA 72 87 71 92 72 / 50 40 40 40 20 WHITE SANDS HQ 71 86 70 91 71 / 50 40 40 40 20 JORNADA RANGE 68 86 68 91 69 / 50 40 40 40 20 HATCH 69 85 69 90 69 / 50 40 40 40 20 COLUMBUS 70 87 70 93 71 / 50 40 40 40 20 OROGRANDE 71 88 69 92 71 / 50 40 40 40 20 MAYHILL 57 75 57 78 58 / 40 40 40 40 30 MESCALERO 56 76 56 80 57 / 50 40 40 40 30 TIMBERON 57 74 57 77 57 / 50 40 40 40 30 WINSTON 59 78 59 83 59 / 60 50 50 40 30 HILLSBORO 64 82 64 87 64 / 50 40 40 40 20 SPACEPORT 68 85 67 90 68 / 50 40 40 40 20 LAKE ROBERTS 60 80 59 84 59 / 60 50 50 40 30 HURLEY 64 83 64 87 64 / 50 50 50 30 20 CLIFF 67 87 65 92 65 / 60 50 50 30 20 MULE CREEK 62 83 61 89 61 / 60 50 50 30 20 FAYWOOD 65 82 64 87 65 / 50 50 50 30 20 ANIMAS 68 87 67 92 68 / 60 50 50 30 20 HACHITA 68 87 67 92 68 / 50 50 50 30 20 ANTELOPE WELLS 66 86 67 90 67 / 60 50 50 30 20 CLOVERDALE 64 83 64 87 64 / 60 50 50 30 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>417. TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424. && 05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Jul 26, 10:07 AM MDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1007 AM MDT FRI JUL 26 2013 NMZ401>417-TXZ418>424-271700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1007 AM MDT FRI JUL 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. ...FLASH FLOOD WATCH IN EFFECT FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND TONIGHT. A FEW STORMS WILL PRODUCE VERY HEAVY RAINFALLS WITH OVER 2 INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS FLASH FLOODING IS POSSIBLE...ESPECIALLY AROUND LOW WATER CROSSINGS AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY. A FEW STORMS WILL AGAIN PRODUCE VERY HEAVY RAINFALLS WITH OVER 2 INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS THE RISK OF FLASH FLOODING WILL CONTINUE...ESPECIALLY AROUND LOW WATER CROSSINGS AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER. WESTERLY WINDS WILL TRANSPORT DRIER AIR INTO THE AREA EARLY NEXT WEEK. THUS THUNDERSTORM ACTIVITY WILL DIMINISH SUNDAY WITH ONLY SLIGHT CHANCES OF MAINLY MOUNTAIN THUNDERSTORMS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE OR LOCAL LAW ENFORCEMENT.. ROGASH
In the hours before
Local storm report, Jul 26, 4:10 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
410 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HEAVY RAIN KLRU 32.29N 106.92W
07/26/2013 M1.04 INCH DONA ANA NM AWOS
LAS CRUCES AIRPORT AWOS...FELL IN JUST UNDER AN
HOUR...INCLUDING 0.53 INCHES IN 20 MINUTES.
&&
EVENT NUMBER EPZ1300553
HARDIMANLocal storm report, Jul 26, 4:12 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
412 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FLASH FLOOD HATCH 32.67N 107.15W
07/26/2013 DONA ANA NM 911 CALL CENTER
LAW ENFORCEMENT REPORTED I-25 BETWEEN MM51 AND MM54
IMPASSABLE EVEN TO FIRE TRUCKS. DONA ANA ROAD HAS
WASHOUT AS DOES ROAD RUNNING STRAIGHT SOUTH OUT OF
HATCH.
&&
EVENT NUMBER EPZ1300554
GRZYWACZLocal storm report, Jul 26, 4:22 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
422 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 1 E SHERMAN 32.74N 107.87W
07/26/2013 GRANT NM PUBLIC
GALLINAS CANYON FLOWING AND FLOODED AT DE-LA-O ROAD.
&&
EVENT NUMBER EPZ1300555
HARDIMANSpecial weather statement, Jul 26, 4:43 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 443 PM MDT FRI JUL 26 2013 NMZ403-407-408-262330- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 443 PM MDT FRI JUL 26 2013 ...STRONG THUNDERSTORMS THREATENING LUNA COUNTY THROUGH 530 PM MDT... AT 435 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS AROUND DEMING IN LUNA COUNTY PRODUCING WIND GUSTS TO 50 MPH. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... DEMING... COLUMBUS... SUNSHINE... AKELA... HERMANAS... GAGE... SPRING CANYON STATE PARK... ROCK HOUND STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ROGASH
Local storm report, Jul 26, 4:53 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
453 PM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD HILLSBORO 32.92N 107.57W
07/26/2013 SIERRA NM TRAINED SPOTTER
PERCHA CREEK RUNNING 3 TO 4 FT DEEP CARRYING CHARRED
TIMBER AND DEBRIS FROM SILVER FIRE BURN SCAR. DOWN ABOUT
18 INCHES SINCE THEN.
&&
EVENT NUMBER EPZ1300556
JMPSpecial weather statement, Jul 26, 5:02 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 502 PM MDT FRI JUL 26 2013 NMZ402>406-262345- LOWLANDS OF THE BOOTHEEL NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-UPLANDS OF THE BOOTHEEL NM- 502 PM MDT FRI JUL 26 2013 ...STRONG THUNDERSTORMS THREATENING CENTRAL HIDALGO AND SOUTHERN GRANT COUNTIES THROUGH 545 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS AROUND LORDSBURG AND SEPAR. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND BLOWING DUST. LOCATIONS IMPACTED INCLUDE... LORDSBURG... ANIMAS... WINDMILL... SEPAR... SHAKESPEARE... PLAYAS... COTTON CITY... STEINS... ROAD FORKS... HACHITA... GRANITE GAP... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:37 AM MDT | Flash Flood Warning | EPZ | Otero | 83 min |
| Jul 26, 11:41 AM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 3 hr |
| Jul 26, 12:33 PM MDT | Flash Flood Warning | EPZ | Otero | 4 hr |
| Jul 26, 12:54 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Jul 26, 1:37 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 38 min |
| Jul 26, 1:49 PM MDT | Flash Flood Warning | EPZ | Grant, Sierra | 3 hr |
| Jul 26, 1:58 PM MDT | Flash Flood Warning | EPZ | Grant | 92 min |
| Jul 26, 2:14 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 26, 2:22 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 38 min |
| Jul 26, 2:25 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 26, 2:33 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 42 min |
| Jul 26, 3:08 PM MDT | Flash Flood Warning | EPZ | Grant, Luna | 97 min |
| Jul 26, 3:17 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 43 min |
| Jul 26, 3:25 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Jul 26, 3:30 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 45 min |
| Jul 26, 3:51 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 39 min |
| Jul 26, 4:27 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Grant, Luna | 2 hr |
| Jul 26, 5:13 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Jul 26, 5:15 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 60 min |
| Jul 26, 5:40 PM MDT | Flash Flood Warning | EPZ | Grant, Hidalgo, Luna | 65 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.